Journal of Modern Dynamics (JMD)

Planetary Birkhoff normal forms
Pages: 623 - 664, Issue 4, October 2011

doi:10.3934/jmd.2011.5.623      Abstract        References        Full text (532.0K)           Related Articles

Luigi Chierchia - Dipartimento di Matematica, Università "Roma Tre", Largo S. L. Murialdo 1, 00146 Roma, Italy (email)
Gabriella Pinzari - Dipartimento di Matematica, Università “Roma Tre”, Largo S. L. Murialdo 1, I-00146 Roma, Italy (email)

1 K. Abdullah and A. Albouy, On a strange resonance noticed by M. Herman, Regul. Chaotic Dyn., 6 (2001), 421-432.       
2 V. I. Arnol'd, Small denominators and problems of stability of motion in classical and celestial mechanics, Uspehi Mat. Nauk, 18 (1963), 91-192.       
3 L. Biasco, L. Chierchia and E. Valdinoci, Elliptic two-dimensional invariant tori for the planetary three-body problem, Arch. Rational Mech. Anal., 170 (2003), 91-135. See also Corrigendum, Arch. Ration. Mech. Anal., 180 (2006), 507-509.       
4 L. Chierchia and G. Pinzari, Properly-degenerate KAM theory (following V. I. Arnold), Discrete Contin. Dyn. Syst. Ser. S, 3 (2010), 545-578.       
5 L. Chierchia and G. Pinzari, Deprit's reduction of the nodes revisited, Celestial Mech. Dynam. Astronom., 109 (2011), 285-301.       
6 L. Chierchia and G. Pinzari, The planetary N-body problem: Symplectic foliation, reductions and invariant tori, Invent. Math., 186 (2011), 1-77.       
7 L. Chierchia and F. Pusateri, Analytic Lagrangian tori for the planetary many-body problem, Ergodic Theory Dynam. Systems, 29 (2009), 849-873.       
8 A. Deprit, Elimination of the nodes in problems of $n$ bodies, Celestial Mech., 30 (1983), 181-195.       
9 J. Féjoz, Quasiperiodic motions in the planar three-body problem, J. Differential Equations, 183 (2002), 303-341.       
10 J. Féjoz, Démonstration du 'théorème d'Arnold' sur la stabilité du système planétaire (d'après Herman), Ergodic Theory Dynam. Systems, 24 (2004), 1521-1582.       
11 M. R. Herman, Torsion du problème planètaire, ed. J. Fejóz, 'Archives Michel Herman', 2009. Available from: http://www.college-de-france.fr/default/EN/all/equ_dif/archives_michel_herman.htm.
12 H. Hofer and E. Zehnder, "Symplectic Invariants and Hamiltonian Dynamics," Birkhäuser Verlag, Basel, 1994.
13 N. N. Nehorošev, An exponential estimate of the time of stability of nearly integrable Hamiltonian systems, Uspehi Mat. Nauk, 32 (1977), 5-66, 287.       
14 L. Niederman, Stability over exponentially long times in the planetary problem, Nonlinearity, 9 (1996), 1703-1751.       
15 J. Pöschel, Nekhoroshev estimates for quasi-convex Hamiltonian systems, Math. Z., 213 (1993), 187-216.       
16 P. Robutel, Stability of the planetary three-body problem. II. KAM theory and existence of quasiperiodic motions, Celestial Mech. Dynam. Astronom., 62 (1995), 219-261. See also Erratum, Celestial Mech. Dynam. Astronom., 84 (2002), 317.       

Go to top